# SDR A6WA202111227981

- Difficulty date: November 1, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin
- Part number: 601R31021165
- Part serial: NSN
- Condition: Dented
- Location: Fs 379+3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS OUTWARD DENT ON R/H FUSELAGE SKIN EXTERIOR AT FS 379.00 +3 AT S18R+4. DIMENSIONS = .200"L X .100"W X .003"D. DENT NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38.  ********AIRCRAFT REMOVED FROM SERVICE***********  PERFORMED CUTOUT (.400" DIA.) AT FS 379.00+3 AND S18R+4. FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER FROM 2024-T3 .063". INSTALLED REPAIR DOUBLER (7.0"L X 6.7"W) AT REPAIR LOCATION. HFEC PERFORMED AT CUTOUT AND ALL REPAIR PARTS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. IDENTIFIED REPAIR WITH INDELIBLE INK AS EA#AWAC-CRJ253-01712. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01712 REV IR DATED 11/16/2021. WORK PERFORMED AT AERSALE CRS4AER685B ON W/O #003472 CARD #20006.
